# SDR AALA200810179

- Difficulty date: November 12, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 50,217 hours, 25,485 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1418 AT 2R FORWARD SIDE CRACKED.  REPAIRED PER ESO80559 DATED 11-11-08
